# SDR SWAA2025012279034

- Difficulty date: December 18, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-766977<[01] REPLACED ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW-B737-700-SRM-51-40-02-0G-0 AND DWG# 149A8102 SHEET 17 REV -;[02] TASK COMPLETED
